Today it will be mostly work. I just sent S off to school with K, and I am ready to go. I have a few different projects, none which is really big, so if I am lucky I might finish up fast and be able to clean the house a bit as well.
I went to see my regular doctor yesterday, and you can tell what a difference in experience it is compared to Dr Q. I thought it was weird I could have an inflammation in the temporal artery, since it clearly says every where I read it should have cleared up immediately after starting steroids. My discomfort started after starting the steroids...
Well, after some more testing and probing Dr B said it was actually the nerve, not the artery, that is inflamed. That is great news, since it at least can't kill you or make you go blind! It is still a pain, but at least I don't have to freak out. I have had some really bad problems with an inflamed nerve in my hip for almost a year now. It can get sooo painful, but not even a strong pain killer help. This thing might come and go, but he said for some reason certain nerve pain can be helped with anti-seizure medication, the kind used for Epilepsy. Many people with MS and diabetes can have pain from nerves, and I guess it was discovered that anti-seizure meds can be of help. I told Dr b I feel like I am medically cursed or something, even though I know it is just the lupus causing all this, and he kind of shocked me by saying he thought it was a miracle I was even alive after all I have been through! Not really what I needed to hear... I have had Dr B as my doctor for 9 years now, so I trust him and he knows me very well. I just got a little taken aback. My glass is always half FULL, I believe you can't be all depressed all the time, then what would that do to you? Positive thinking have helped me through my 20 years of being sick. It does work.
I was reading up on the condition, called Trigeminal Neuralgia, and it sounds like I am pretty lucky it isn't worse. Dr B think the steroids actually have triggered it, since they apparently can cause irritation of the nerves sometimes, The medication, Lyrica, he gave me, and it sounded pretty bad, like it would make me all sleepy and dizzy, but I took it 2 hours before bed time and didn't notice anything at all, so that is a good start. I am suppose to increase the dose after 2 days, and then again after another 2. Hopefully I should feel better after 2 weeks he said, and then I can stop taking it. We will see. I am just happy I don't have to worry about going blind any more!